# SDR AALA202510077723

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 32,781 hours, 15,965 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA REPORTS 1L DOOR DOES NOT CLOSE SMOOTHLY AND IS DIFFICULT TO ARM. MAINTENANCE FOUND SLIDE MATERIAL ATTACHED TO GIRT BAR FOLD TOUCHING A/C FLOOR. FIXED FOLD AND OPS CK 1L DOOR IAW AMM 52-10-00.
